MathSciNet Relay Station
MathSciNet bibliographic data
MR837262 (87h:46070) 46E15 (54C05)
Čoban, M. M.; Kenderov, P. S. Dense Gâteaux differentiability of the sup-norm in $C(T)$ and the topological properties of $T$. C. R. Acad. Bulgare Sci. 38 (1985), no. 12, 1603–1604.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement